# SDR ABXA050276

- Difficulty date: October 28, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 54,475 hours, 59,799 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 59131951
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXIT DOOR HAD CRACKS AROUND 2 EACH STOPS ON LOWER AFT CORNER DOOR PAN.  REPAIRED LOWER AFT CORNER IAW DC-9 SSRM DWG K07390.  RE-INSTALLED DOOR STOPS IAW DC-9 SRM 51-30-1 AND 51-30-2.  HEAT TREATED IAW DC-9 SRM 51-10-2A.
